Free Access
Issue
RAIRO. Anal. numér.
Volume 14, Number 4, 1980
Page(s) 369 - 393
DOI https://doi.org/10.1051/m2an/1980140403691
Published online 31 January 2017
  1. 1 A BENSOUSSAN et A LESOURNE, Optimal Growth of a Self-Financing Firm in an Uncertain Environment, Rapport Umv Pans-lX
  2. 2 A BENSOUSSAN et J -L LIONS, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978 [MR: 513618] [Zbl: 0411.49002]
  3. 3 H BREZIS et L C EVANS, A Vanational Inequahty Approach to the Bellman-Dirichlet Equation for Two Elhptic Operatas, M R C report, Univ Wisconsin, Madison, 1789, Arch Rat Mech Anal (à paraître) [Zbl: 0447.49022]
  4. 4 H O CORDES, Uber die erste ranwer taufgabe bei quasilinearen differential gleichungen zweiter ordnung in mehr als zwei variablen, Math Annalen, vol 131, 1956, p 278-312 [EuDML: 160489] [MR: 91400] [Zbl: 0070.09604]
  5. 5 H O CORDES, Zero Order a priori Estimates for Solutions of Elliptic Differential Equations, Proc Symp Pure Math , vol 4, 1961, p 157-166 [MR: 146511] [Zbl: 0178.46001]
  6. 6 F DELEBECQUE et J P QUADRAT, Problèmes asymptotiques dans la commande de la chaîne de Markov possédant des interactions fortes et faibles (à paraître)
  7. 7 L C EVANS et A FRIEDMAN, Optimal Stochastic Switching and the Dirichlet Problem for the Bellman Equations, Trans Amer Math Soc (à paraître) [MR: 536953] [Zbl: 0425.35046]
  8. 8 W H FLEMING et R RISHEL, Determimstic and Stochastic Optimal Control, Springer-Verlag, New York, 1975 [MR: 454768] [Zbl: 0323.49001]
  9. 9 B GAVEAU, Méthodes de contrôle optimal en analyse complexe, 1, J Funct Anal, vol 25, n° 4, 1977,p 391-411 [MR: 457783] [Zbl: 0356.35071]
  10. 10 R GLOWINSKI,J-L LIONS et R TREMOLIERES, Analyse numérique des inéquations variationnelles, Dunod, Pans, 1976 [Zbl: 0358.65091]
  11. 11 S GODOUNOV et V RIABENKI, Schémas aux différences, Editions de Moscou, 1977 [MR: 494796] [Zbl: 0374.65002]
  12. 12 A KOSELEV, An Inequality for Elliptic Operators of Second-Order with Restricted Coefficients, Soviet Math Dokl, vol 12, n° 4, 1972, p 1009 [Zbl: 0228.35030]
  13. 13 S N KRUZKOV, Generalized Solutions of the Hamilton-Jacobi Equations of Eikonal Type, 1, Math U S S R Sbormk, vol 27, n° 3, 1975, p 406-446 [Zbl: 0369.35012]
  14. 14 N V KRYLOV, Control of a Solution of a Stochastic Integral Equation, Th Proba Appl, vol 17, 1972, p 114-131 [MR: 299322] [Zbl: 0265.60055]
  15. 15 P -L LIONS, Résolution des problèmes généraux de Bellman-Dirichlet, C R Acad Sc, Paris, t 287, série A, 1978, p 747-750, Acta Mathematica, article détaillé (à paraître) [MR: 516775] [Zbl: 0401.35044]
  16. 16 P -L LIONS Contrôle de diffusions dans R C R Acad Sc , Paris, t 288, série A, 1979 p 339 342 Coram Pure Appl Math article détaillé (à paraître) [MR: 526130] [Zbl: 0398.93070]
  17. 17 P-L LIONS, Le problème de Cauchy pour les équations de Hamilton-Jacobi-Bellman (à paraître) [Zbl: 0467.49017]
  18. 18. P -L LIONS, Some Problems Related to the Bellman-Dirichlet Equation for Two Elliptic Operators, M.R.C, report, Univ. Wisconsin, Madison, 1816, Comm. P.D.E. (à paraître).
  19. 19. P.-L. LIONS, Problèmes de Bellman dégénérés (à paraître).
  20. 20. P.-L. LIONS, Équations de Hamilton-Jacobi-Bellman et opérateurs de Cordès (à paraître).
  21. 21. P.-L. LIONS, Problèmes de transmission et leurs processus de diffusion (à paraître).
  22. 22. P.-L. LIONS, Une formule de Trotter pour les équations de Hamilton-Jacobi-Bellman (à paraître).
  23. 23. P.-L. LIONS et J. L. MENALDI, Problèmes de Bellman avec le contrôle dans les coefficients de plus haut degré, C. R. Acad. Se, Paris, t. 287, série A, 1978, p. 409-412. [MR: 510761] [Zbl: 0386.93058]
  24. 24. P.-L. LIONS et B. MERCIER, Splitting Algorithms for the Sum of Two Non Linear Operators, Rapport École Polytechnique, Paris, n° 29, 1978; S.I.A.M. J. Num. Anal. (à paraître). [Zbl: 0426.65050]
  25. 25. J. P. QUADRAT, Analyse numérique de l'équation de Bellman stochastique, Rapport Laboria, n° 140, 1975, I.R.I.A., 78000 Rocquencourt, France.
  26. 26. J. P. QUADRAT, Contrôle optimal de diffusions stochastiques, C. R. Acad. Sc., Paris, t. 284, série A, 1977, p. 1109-1112. [MR: 434587] [Zbl: 0355.93040]
  27. 27. L. TARTAR, Une nouvelle caractérisation des M-matrices, R.I.R.O., 5e année, n° R3, 1971, p. 127-128. [EuDML: 193183] [MR: 308157] [Zbl: 0268.15002]
  28. 28. R. S. VARGA, Matrix Iterative Analysis, Prentice Hall, 1964. [MR: 158502] [Zbl: 0133.08602]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you